# SDR SWIA201333360

- Difficulty date: April 14, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 36,638 hours, 33,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU WEB IS CRACKED AT FS 193 LEFT.  (C-CHECK)  INSTALLED REPAIR ON TRU WEB FS 193 LEFT IAW REO.
